# SDR DALA2021122007886

- Difficulty date: December 18, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 104,694 hours, 15,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 SEAT 37F EMERGENCY PATH LIGHT MISSING LENS. CORRECTIVE ACTION: INSTALLED NEW LENS PER B767-200 AMM 33-51. (8175374)
